# SDR YENA2023122101623

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE: CORROSION ANGLE WEB FLOOR STRUCTURE BTW FR69/FR70 AT LEVEL STR23L AFT GALLEY AREA (1 EA) (CPCP RELATED REFER TO MPD TASK 534195-01); REF AEROMAN NR 2023-692366 WO 2023 360/1, REMOVED AND REPLACED WEB LOC ON FLOOR STRUCTURE BETWEEN FR69 TO FR70 AT LEVEL STR 23L AFT GALLEY AREA I.A.W A320 SRM 51-72-11. COMPLETED BY J. ALVAREZ 8615413 CHECKED BY RII I. GARCIA QC 273.(CONSIDERED A MAJOR REPAIR)
